# SDR CALA2022101802830

- Difficulty date: October 14, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311242320000
- Condition: Cracked
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR20 DOOR STOP #7 TOP I/B HOLE HAS A CRACK INDICATION IN FRA ME AND INTERCOSTAL LAYERS. REPAIR BEFORE NEXT FLIGHT. REMOVED CRACK ON LH FR20, DOOR STOP 7, IN HOLE #1, ON FRAME AND INTERCOSTAL, IAW AIRBUS DRAWING R53113118, FLOWCHART 4, REPAIR C ODE A AND EC/RA 5311-02885. EMP: V936041 WC: 36350 STA: ST ENG B FM SFR# 1030167 INSPECTION ACCOMPLISHED ON ST ENGINEERING NRC# 36350
